# SDR COMA0560300

- Difficulty date: May 7, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N491CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7756
- Aircraft time: 6,376 hours, 5,471 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 6233M30A
- Part serial: 15044
- Condition: Vibration
- Location: Lt Engine
- Part time: 6,362 hours, 5,463 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5091 LEFT ENGINE 3.5 VIBE CAUTION.  REPLACED THE ACCELEROMETER.
